Translator Disclaimer
June 2005 A reduction principle for obtaining Tauberian theorems for statistical convergence in metric spaces
Pedro Terán
Bull. Belg. Math. Soc. Simon Stevin 12(2): 295-299 (June 2005). DOI: 10.36045/bbms/1117805090

Abstract

We show a general method to translate Tauberian theorems for summability methods in $\mathbb R$ into Tauberian theorems for the corresponding forms of statistical convergence in metric spaces. The main tools (distance functions and the Hausdorff metric) come from set-valued analysis.

Citation

Download Citation

Pedro Terán. "A reduction principle for obtaining Tauberian theorems for statistical convergence in metric spaces." Bull. Belg. Math. Soc. Simon Stevin 12 (2) 295 - 299, June 2005. https://doi.org/10.36045/bbms/1117805090

Information

Published: June 2005
First available in Project Euclid: 3 June 2005

zbMATH: 1100.40003
MathSciNet: MR2179970
Digital Object Identifier: 10.36045/bbms/1117805090

Subjects:
Primary: 40A05, 40E05, 60D05

Rights: Copyright © 2005 The Belgian Mathematical Society

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.12 • No. 2 • June 2005
Back to Top